# SDR 2007UALA00788

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 44,523 hours, 15,701 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Reads Low
- Location: Green System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC LOW LEVEL QTY ECAM ON FINAL.  PRESSURE STILL GOOD ON GREEN SYSTEM.  EMERGENCY DECLARED.  AMBER ALERT.   [SUP 06-01-07]  PERFORMED A LEAK CHECK WITH ELECTRIC AND ENGINE DRIVEN PUMPS OPERATING AND DID NOT FIND ANY LEAKS. 2 DAYS PRIOR, NR 2 ENGINE DRIVEN PUMP WAS REPLACED. IT WAS ALSO NOTED AS PART OF THE SAME MAINTENANCE ACTIVITY THAT THE YELLOW AND GREEN SYSTEMS WERE OVER SERVICED AND WERE SLIGHTLY DRAINED TO BRING LEVELS WITHIN NORMAL SPECS. SUSPECT THAT TOO MUCH FLUID WAS DRAINED AND/OR DID NOT ACCOUNT FOR NEW EDP NOT BEING FULL OF FLUID YET.
